# SDR CA040903003

- Difficulty date: August 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 24,535 hours, 23,211 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENG REMOVED WHEN BETA CONTROL SYS JAMMED.  SEIZED BETA CONTROL LINKAGE RESULT OF HEAVY CONTACT WEAR BETWEEN THE REAR SEALING LAND OF BETA TRANSFER SLEEVE AND PROP SHAFT. A PREVIOUS SIMILAR FAILURE INVESTIGATION HAD CONCLUDED THAT FAILURE RELATED TO LACK OF LUBRICATION SO A CHECK MADE TO SEE IF ANY OIL SUPPLY ROUTES WERE BLOCKED.  AGAIN TWO SMALL HOLES IN PROP SHAFT THAT FEED CENTER PART OF BETA CONTROL SLEEVE WITH OIL WERE FOUND TO BE PLUGGED WITH SOME SOFT MATERIAL.
